MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL12.6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Reportedly, a 12.6mm tmicl12.6 -16.00/1.5/068 implantable collamer lens was implanted into the patients left eye (od) on (b)(6) 2022.The lens was exchanged for a different model, length and power lens on an unknown date.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Lens work order search: no similar complaint type events reported for units within the same lot.Claim#:(b)(4).
 
Additional Manufacturer Narrative
H3: device evaluation: lens was returned in liquid, in vial.Visual inspection found a haptic and optic torn.Claim #(b)(4).
 
Additional Manufacturer Narrative
B4: corrected to 05-jul-2022 in initial mdr.B5: corrected to: reportedly, a 12.6mm tmicl12.6 -16.00/1.5/068 implantable collamer lens was implanted into the patients left eye (os) on (b)(6) 2022.The lens was exchanged for a different model, length and power lens on an unknown date.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.G3: corrected to 05-jul-2022 in initial mdr claim#: (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
MDR Report Key15218330
Report Number2023826-2022-02705
Device Sequence Number12434342
Product Code QCB
UDI-Device Identifier00841542107693
UDI-Public00841542107693
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberTMICL12.6
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer10/04/2022
12/01/2022
Initial Report FDA Received Date08/12/2022
Supplement Report FDA Received Date11/27/2022
12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown